Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Can I have Entero Quinol while having vomiting sensation and stomach pain ?

Hello Doctor. I am having a slight pain in my stomach & slightly vomiting sensation. I think it might be a case of food poisoining. I just want to know that Entero Quinol will be safe for me. Male 27 years.
Asked On : Sat, 18 Feb 2012
Answers:  1 Views:  447
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi welcome to HCM. Enterquinol has led to cases of myelitis (involvement of spinal cord) in Japan and is actually a banned drug. Please do not take it. I think you should just try a medication with omeprazole for acidity and ondensetron for vomiting sensation. But if you do not improve in a couple of days, see your doctor to rule out jaundice. And additionally if you develop diarrhoea, consult your doctor whether you need any antibiotics for it. Hope this answers your query adequately. Regards.
Answered: Sat, 18 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor